# SDR SWAA2023031602611

- Difficulty date: February 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68<[01] VALIDATED APPLICABILITY OF SRM 57-10-10-2R-5;[02] INSTALLED EWIS PROTECTION ON FWD AND AFT SIDE OF VAPOR BARRIER BS663 UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW AMM 20-60-07-913-801.   Ï¿½[08] RECEIVED REPAIR PARTS; SPLICE ANGLE RO #905530-SWA AND REPLACEMENT ANGLE RO #905529-SWA.;[09] LOCATED; DRILLED; TRIMMED; DEBURRED; APLLIED CHEMICAL CONVERSION COATING AND PRIMERED REPAIR PARTS @ BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5. OK TO INSTALL.;[10] VERIFIED CORRECTIVE ACTION 4;8 AND 9.OK TO INSTALL IS GIVEN.;[11] INSTALLED REPAIR PARTS @ RH BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5. BOND CHECK GOOD. BONDING METER ID: ATS2787 S/N: DC007132 DUE: 08/2023;
